# SDR ASAA2015060511990

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 29,494 hours, 9,102 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR NR 1 DISC CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  CHECKED HISTORY.  NO HISTORY 90 DAYS. RESET CIRCUIT BREAKER ON P6-4 GENERATOR DISC 1,  IAW WDM 24-11-11 AND MM 20-60-01.  RAN NR 1 ENGINE AND OPS TESTED DISCONNECT FOR NR 1 IDG.  OPS NORMAL. RESET IDG IAW SAME REF RAN NR 1 ENGINE AND NR 1 GENERATOR COMES ONLINE NORMAL.
